# SDR DALA2015033002558

- Difficulty date: March 27, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 2R, BS 1475 AFT ACCESSORY COMPARTMENT.  REPLACED SECTION IAW SRM 51-30-05, 51-10-05 AND 51-10-03.
